Alert archive / Virginia / River Flood Warnings in 2018

River Flood Warning 10, NWS Wakefield, VA

May 17, 2018Buckingham County, Fluvanna County, Virginia

NWS Wakefield, VA issued this river flood warning at May 17, 2018, 10:26 PM EDT for Buckingham County, Fluvanna County, Virginia. It took effect at May 19, 2018, 4:00 AM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
May 17, 2018, 10:26 PM EDT (02:26 UTC)
In effect from
May 19, 2018, 4:00 AM EDT
Expired
May 20, 2018, 5:37 AM EDT
In force
26 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
Moderate

Counties Buckingham County, VA, Fluvanna County, VA

The radar

The Norfolk radar (KAKQ), 147 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point James River (VA) at Bremo Bluff (BREV2).

Action stage
16 ft
Minor stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at May 17, 9:59 PM EDT, 27 minutes earlier.

Area forecast discussion, May 17, 9:59 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
959 PM EDT Thu May 17 2018

.SYNOPSIS...
A frontal boundary stalls across northern portions of the
forecast area through Friday, bringing periodic showers and
thunderstorms, with the likelihood for heavy rainfall. Somewhat
drier air arrives during the weekend as the upper level low
pressure system weakens.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 1000 PM EDT Thursday...

Flood Watch in effect through Friday evening for much of the
area...

Flood advisories have been allowed to expire for locations
north of the RIC metro, from Louisa/Fluvanna County east to
Caroline County and the Northern Neck late this evening. The
steadiest rain on the radar currently is over/just east of RIC
but not to the degree it was earlier this evening. Elsewhere,
rain is relatively light and sporadic which is good news given
the soggy conditions as of late. Have aligned PoPs through 2am
to show best chances (~80-100%) across our northern/western
counties, tapering to chc PoPs (~50%) across interior NE NC,
where the radar is quieter.

Hi-res guidance, including the HRRR, show the next round of
moderate/heavy rain ramping up to the south and lifting north
through the FA early Fri morning. The synoptic setup is one for
heavy/excessive rainfall through tonight (and Fri). Deep
layered southerly flow will continue transporting highly
anomalous moist over the local area (with a nearly stationary
sfc boundary draped across far nrn tier of the FA). Best
forcing/UVM overnight is expected to be across central/wrn and
nrn locations of the FA. Flood Watch will remain in effect for
average rainfall of a few inches possible in numerous SHRAS and
ISOLD-SCT tstms. Threat will continue for localized flash
flooding in heavier bands of SHRAS/tstms that do develop. Kept
areas of FG near/over coastal areas along the MD ern shore. Lows
tonight from around 60F on the lower MD ern shore to 65-70F
elsewhere.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
As of 315 PM EDT Thursday...

The pattern featuring a trough over the Mid-South and a stalled
frontal boundary over the Mid-Atlantic will continue into Fri
night. A deep feed of subtropical/tropical moisture will
persist on the ern side of the trough (PW generally +2 to
occasionally +3 st dev) bringing periodic showers/tstms. 12Z/17Z
models are targeting a window of another surge of concentrated
+RA possible over central portions of the FA during Fri. Will
have Flood Watch continue through midnight Fri night for
now...though axis of highest/deepest moist and potential +RA may
shift to ESE portions of VA and NE NC Fri eve/night. Highs Fri
from the l-m60s on the lower MD ern shore to the 70s elsewhere.

Most if not all of the FA is expected to get back into the warm
sector Sat as axis of deepest moist shifts to the
coast/offshore. So...highs Sat will genly be in the u70s-l80s
(l-m70s on most of the eastern shore). Some potential for
stronger tstms exists by Sat aftn/evening though much
uncertainty remains.

Storm total QPF through Sat night ranges from 2.00"-2.50" SE to
3.00"-5.00" NW. Due to the convective nature of this event,
there will likely be localized areas of higher amounts, but also
some areas that receive less.

Sun will be warm and moderately humid w/ VRB clouds/partly sunny
conditions. Will have PoPs 20-40% (highest over far SE VA-
coastal NE NC)...primarily for afternoon/eve SHRAS/tstms. Highs
from the u70s-l80s on the ern shore to the m80s inland.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 100 PM EDT Thursday...

Unsettled wx expected to continue early in the extended forecast
period then a trend toward drying/improving wx now highlighted mid
week. A gradual break down of the moist SSW flow expected as westerlies
aloft strengthen and finally push a (and more significant) cold
front through the region (Wed). Keeping PoPs above climo Sun
night through Tue (mainly 30-50%) for SHRAS...mainly diurnally
driven tstms. Lowering PoPs to aob 15-30% Wed-Thu.

Highs each day mainly in the 80s...w/ lows in the 60s-70F.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
As of 800 PM EDT Thursday...

An area of steady rain has moved north of all terminals except
for SBY as of 8 PM Thursday, while a few showers have re-
developed from RIC southward. Isolated-scattered showers will
continue to impact the terminals through the overnight hours
with brief light to moderate rain. A brief period or two of IFR
visbilities cannot be ruled out overnight. However,
visibilities will likely remain VFR/MVFR for all terminals
(except SBY) through Friday morning. Ceilings have quickly
dropped to ~500 feet in/around SBY, as winds have turned to the
NE north of the frontal boundary. Expect IFR/LIFR ceilings at
SBY through the entire TAF period, with a period of IFR
visibilities possible after 06z tonight due to fog. Elsewhere,
expect MVFR/IFR ceilings after 03z tonight, with IFR most likely
at RIC/PHF.

The frontal boundary will slowly sag southward tonight and will
likely stall just north of RIC on Friday as moisture continues to
stream into the area from the S. Thus, periodic showers/tstms will
likely continue, which could bring MVFR/IFR visibilities in heavy
rain on Friday, especially during the afternoon/evening hours.

OUTLOOK... The boundary will gradually lift N by Saturday, but
shower/tstm chances will continue. Somewhat drier conditions
potentially arrive by Sunday. Patchy early morning MVFR/IFR stratus
will be possible on both Saturday and Sunday. Rain chances
continue through early next week, as afternoon/evening
showers/tstms are possible on Monday and Tuesday.

&&

.MARINE...
As of 1000 PM EDT Thursday...

A frontal boundary will remain stalled across the northern
portions of the marine area overnight and even into Friday.
This will result in winds remaining E or NE 10-15 kt or less off
the MD coast and over the upper Bay. SE winds will persist over
the middle to lower Bay and the remainder of the coastal waters
through Fri night. Seas generally 2-4 ft; waves 1-2 ft. A brief
uptick in wind speeds to around 20 kt is possible north of
Chincoteague Friday aftn/eve. Wave guidance is also showing the
potential for seas to reach 5 ft out past 10 nm north of
Parramore Island Friday night. SCA looks marginal at best so
will defer to next shift to asses whether a headline will be
needed. The pressure gradient tightens on Sat resulting in an
increasing southerly flow to 15 to 20 kt especially over the
coastal waters. SCA conditions will be marginal for the Bay
Sat/Sat night and an SCA may be needed. Potential exists again
for seas to build to 5 ft out around 10-20 nm on the coastal
waters. Flow becomes a little more SW Sun as a front drops down
across northern VA and stalls. Bermuda high pres well offshore
will keep winds SW around 15 kt through Tue with some higher
gusts possible. Models suggest an area of low pressure may pass
across New England Tue into Wed which could increase winds a
little more with SCA possible for a time Tue and Wed.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flood Watch through Friday evening for MDZ021>025.
NC...None.
VA...Flood Watch through Friday evening for VAZ048-060>062-064>069-
     075>090-092-509>522.
MARINE...None.

&&

SYNOPSIS...ALB/LKB
NEAR TERM...ALB/JDM
SHORT TERM...ALB/LKB
LONG TERM...ALB
AVIATION...ERI/LKB
MARINE...JDM/JAO
Hazardous weather outlook, May 17, 2:52 PM EDT, 7 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
252 PM EDT Thu May 17 2018

NCZ012>017-030>032-102-VAZ093-095>100-523>525-181900-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack-York-
Newport News-Hampton/Poquoson-
252 PM EDT Thu May 17 2018

This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.

.DAY ONE...Tonight.

Showers and isolated thunderstorms are expected tonight. Locally
heavy rainfall is expected, with the potential for flooding in
locations that receive repeated heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periodic showers and thunderstorms are anticipated to continue Friday
into Saturday. Locally heavy rainfall is expected, with the
potential for flooding, especially for locations that receive
repeated heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ024-025-VAZ065>067-079>082-084-086>090-092-181900-
Inland Worcester-Maryland Beaches-Mecklenburg-Lunenburg-Nottoway-
Brunswick-Dinwiddie-Prince George-Charles City-Gloucester-Mathews-
Greensville-Sussex-Surry-James City-Southampton-
252 PM EDT Thu May 17 2018

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, east
central Virginia, eastern Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>023-VAZ048-060>062-064-068-069-075>078-083-085-509>522-181900-
Dorchester-Wicomico-Somerset-Fluvanna-Prince Edward-Cumberland-
Goochland-Caroline-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-New Kent-Middlesex-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
252 PM EDT Thu May 17 2018

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia and north central
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 17, 5:04 PM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
504 PM EDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLOOD            VIRGINIA BEACH          36.85N 75.98W
05/17/2018                   CITY OF VIRGINIA BEVA   BROADCAST MEDIA

            WAVY-TV VIEWERS REPORTED FLOODING NEAR THE
            VA BEACH OCEANFRONT AT 24TH STREET AND
            ARCTIC.

0450 PM     FLOOD            2 SSW MACONS CORNER     36.77N 76.02W
05/17/2018                   CITY OF VIRGINIA BEVA   BROADCAST MEDIA

            WAVY-TV VIEWERS REPORTED FLOODING OFF LONDON
            BRIDGE ROAD.

&&

EI
Special weather statement, May 17, 5:07 PM EDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Wakefield VA
507 PM EDT THU MAY 17 2018

VAZ048-061-062-064-068-069-510>513-515-516-172200-
Goochland-Eastern Hanover-Western Chesterfield-Western Henrico
(Including the City of Richmond)-Western
Hanover-Powhatan-Fluvanna-Eastern
Henrico-Amelia-Cumberland-Caroline-Eastern Louisa-
507 PM EDT THU MAY 17 2018

...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN
LOUISA...NORTHWESTERN CHESTERFIELD...CUMBERLAND...GOOCHLAND...SOUTH
CENTRAL CAROLINE...NORTHWESTERN HENRICO...HANOVER...NORTHWESTERN
AMELIA...POWHATAN AND SOUTHERN FLUVANNA COUNTIES AND THE CITY OF
RICHMOND...

At 506 PM EDT, thunderstorms with heavy rain were located along a
line extending from near Andersonville to Lakeside. Movement was
north at 15 mph.

2 to 3 inches of rainfall is possible with these storms.

Locations impacted include...
Richmond...Powhatan...Goochland...Cumberland...Ashland...Fork
Union...University Of Richmond...Hadensville...Randolph Macon
College...Virginia Commonwealth University...Tuckahoe...Highland
Springs...Downtown Richmond...Bon Air...Virginia Union University...
Mechanicsville...Hanover...Columbia...Gum Spring and Oilville.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3792 7727 3784 7728 3779 7735 3776 7734
      3775 7730 3773 7732 3774 7730 3751 7733
      3737 7824 3735 7826 3732 7842 3734 7846
      3762 7826 3769 7824 3777 7847
TIME...MOT...LOC 2106Z 183DEG 14KT 3748 7852 3760 7748

Zimmerman
Local storm report, May 17, 5:40 PM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
540 PM EDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            VIRGINIA BEACH          36.85N 75.99W
05/17/2018                   CITY OF VIRGINIA BEVA   PUBLIC

            FLOODING REPORTED IN SHADOWLAWN AREA OF VA
            BEACH. REPORT FROM TWITTER.

0500 PM     FLOOD            BUMPASS                 37.96N 77.74W
05/17/2018                   LOUISA             VA   PUBLIC

            ROADS FLOODED IN BUMPASS AREA. REPORT FROM
            FACEBOOK.

&&

EI
Special weather statement, May 17, 5:52 PM EDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Wakefield VA
552 PM EDT THU MAY 17 2018

VAZ075-076-521-172245-
Richmond-Westmoreland-Western Essex-
552 PM EDT THU MAY 17 2018

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTHWESTERN
RICHMOND...CENTRAL WESTMORELAND AND CENTRAL ESSEX COUNTIES...

At 552 PM EDT, a thunderstorm with heavy rain was located near
Newland, or near Warsaw, moving northeast at 10 mph.

Rainfall amounts of 1 to 2 inches are possible with this storm.

Locations impacted include...
Warsaw, Montross, Newland, Coles Point, Hague, Lerty, Ethel,
Currioman Landing, Mount Holly, Singerly, Foneswood, Stratford Hall,
Lyells, Naylors Beach, Erica, Piney Grove, Kremlin, Westmoreland
State, Templeman and Threeway.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.

LAT...LON 3816 7684 3817 7676 3816 7667 3814 7661
      3812 7660 3794 7674 3798 7693 3800 7691
      3803 7693 3802 7692 3803 7692 3804 7693
      3818 7688
TIME...MOT...LOC 2152Z 203DEG 10KT 3802 7682

EI
Special weather statement, May 17, 7:06 PM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Wakefield VA
706 PM EDT THU MAY 17 2018

VAZ517>519-521-180000-
Western King and Queen-Western King William-Eastern King
William-Western Essex-
706 PM EDT THU MAY 17 2018

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTHWESTERN KING AND
QUEEN...NORTHWESTERN KING WILLIAM AND WEST CENTRAL ESSEX COUNTIES...

At 705 PM EDT, a thunderstorm with heavy rain was located over
Aylett...or over Saint Stephens Church, moving north at 15 mph.

1 to 2 inches of rainfall is possible with this storm.

Locations impacted include...
King William...Saint Stephens Church...Manquin...Beulahville...
Newtown...Aylett...Enfield...Beazley...Central Garage...Owenton...
Upshaw...Rexburg...Walkerton...Epworth...Biscoe...Rumford...Henley
Fork...Globe...Pollards Corner and Turpin.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.

LAT...LON 3775 7698 3773 7701 3771 7699 3768 7699
      3769 7724 3772 7723 3773 7725 3771 7725
      3771 7726 3772 7726 3790 7722 3788 7721
      3789 7718 3790 7719 3795 7718 3797 7715
      3796 7709 3797 7707 3799 7708 3801 7696
TIME...MOT...LOC 2305Z 176DEG 16KT 3777 7708

ZIMMERMAN
Local storm report, May 17, 7:23 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
723 PM EDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            3 ENE SHORT PUMP        37.67N 77.56W
05/17/2018                   HENRICO            VA   TRAINED SPOTTER

            STREET FLOODING REPORTED BY TRAINED SPOTTER
            ON SPRINGFIELD/NUCKOLS ROAD.

&&

EI

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 10:26 PM EDTRiver Flood WarningAKQCumberland, Goochland, Powhatan65 hr
May 17, 10:26 PM EDTRiver Flood WarningAKQHenrico, City of Richmond4 days
May 17, 10:26 PM EDTRiver Flood WarningAKQChesterfield, Henrico, City of Richmond4 days
May 17, 10:26 PM EDTRiver Flood WarningAKQFluvanna55 hr
May 18, 12:27 AM EDTMarine Dense Fog AdvisoryAKQ6 hr
May 18, 12:34 AM EDTAreal Flood AdvisoryAKQCaroline, Essex, King and Queen, King William, Richmond, Westmoreland3 hr
May 18, 1:15 AM EDTSpecial Weather StatementAKQAmelia, Chesterfield, Henrico, Lunenburg, Mecklenburg, Nottoway and 4 more60 min
May 18, 3:29 AM EDTAreal Flood WarningAKQCaroline, Essex, Hanover, King and Queen, King William, Richmond and 1 more6 hr
May 18, 3:40 AM EDTAreal Flood AdvisoryAKQAmelia, Brunswick, Chesterfield, Dinwiddie, Goochland, Hanover and 6 more4 hr
May 18, 4:16 AM EDTSmall Craft AdvisoryAKQ62 hr
May 18, 5:35 AM EDTFlash Flood WarningAKQChesterfield, Goochland, Hanover, Henrico, Powhatan3 hr
May 18, 5:51 AM EDTFlash Flood WarningAKQDinwiddie, Lunenburg, Mecklenburg, Nottoway3 hr
May 18, 7:17 AM EDTAreal Flood AdvisoryAKQAmelia, Chesterfield, Dinwiddie, Hanover, Henrico, Nottoway and 1 more3 hr
May 18, 8:15 AM EDTAreal Flood AdvisoryAKQBrunswick, Dinwiddie2 hr
May 18, 8:30 AM EDTAreal Flood WarningAKQChesterfield, Goochland, Hanover, Henrico, Powhatan, City of Richmond3 hr
May 18, 8:34 AM EDTAreal Flood AdvisoryAKQAccomack116 min
May 18, 9:14 AM EDTAreal Flood WarningAKQAmelia, Brunswick, Dinwiddie, Lunenburg, Mecklenburg, Nottoway3 hr
May 18, 9:33 AM EDTRiver Flood WarningAKQBrunswick4 days
May 18, 9:33 AM EDTRiver Flood WarningAKQBrunswick, Dinwiddie60 hr
May 18, 9:33 AM EDTRiver Flood WarningAKQSussex4 days
May 18, 10:45 AM EDTRiver Flood WarningAKQChesterfield, Dinwiddie, City of Petersburg3 days
May 18, 11:19 AM EDTAreal Flood WarningAKQCaroline, Chesterfield, Essex, Goochland, Hanover, Henrico and 6 more6 hr
May 18, 11:54 AM EDTAreal Flood AdvisoryAKQEssex, Gloucester, King and Queen, King William, Lancaster, Middlesex and 4 more111 min
May 18, 12:15 PM EDTAreal Flood WarningAKQAmelia, Brunswick, Dinwiddie, Lunenburg, Mecklenburg, Nottoway6 hr
May 18, 1:42 PM EDTAreal Flood AdvisoryAKQGloucester, Lancaster, Mathews, Middlesex, Northumberland45 min
May 18, 2:21 PM EDTAreal Flood AdvisoryAKQCharles City, Chesterfield, Dinwiddie, Gloucester, Henrico, James City and 12 more3 hr
May 18, 4:00 PM EDTFlash Flood WarningAKQAmelia, Chesterfield, Dinwiddie, Goochland, Hanover, Henrico and 2 more3 hr
May 18, 4:12 PM EDTAreal Flood WarningAKQCharles City, Gloucester, James City, King and Queen, King William, Lancaster and 5 more3 hr
May 18, 4:17 PM EDTRiver Flood WarningAKQGreensville, Southampton, City of Emporia3 days
May 18, 4:17 PM EDTRiver Flood WarningAKQAmelia, Cumberland, Prince Edward54 hr
May 18, 5:14 PM EDTFlash Flood WarningAKQCharles City, Chesterfield, Henrico, New Kent, Prince George, City of Hopewell2 hr
May 18, 5:38 PM EDTAreal Flood WarningAKQCaroline, Essex, Hanover, King and Queen, King William, Louisa and 1 more24 hr
May 18, 6:09 PM EDTAreal Flood WarningAKQAmelia, Brunswick, Dinwiddie, Lunenburg, Mecklenburg, Nottoway6 hr
May 18, 6:55 PM EDTAreal Flood WarningAKQCharles City, Chesterfield, Goochland, Hanover, Henrico, New Kent and 6 more18 hr
May 18, 7:08 PM EDTAreal Flood WarningAKQCharles City, Gloucester, James City, King and Queen, King William, Lancaster and 6 more3 hr
May 18, 7:39 PM EDTAreal Flood AdvisoryAKQPrince Edward3 hr
May 18, 7:51 PM EDTAreal Flood AdvisoryAKQDinwiddie, Greensville, Sussex3 hr
May 18, 7:27 AM EDTAreal Flood AdvisoryAKQDorchester, Somerset, Wicomico, Worcester4 hr
May 18, 11:29 AM EDTAreal Flood WarningAKQDorchester, Somerset, Wicomico, Worcester6 hr
May 18, 5:23 PM EDTAreal Flood WarningAKQDorchester, Somerset, Wicomico, Worcester12 hr

Nearby

River Flood Warnings in Virginia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.